Publication
Title
categories
Author
Abstract
We consider the theory of categories enriched in an involutive quantaloid Q: the Q-*-categories. After giving an introduction to involutive quantaloids and nuclei, we use matrices with entries in Q to define Q-*-categories. Then we examine the relations between two kinds of morphisms between them, the functors and the *-maps, to provide a basis to study completeness properties. These results are used to provide a definition of pseudo-presheaves, presheaves and sheaves on involutive quantaloids in order to get a generalization of presheaves and sheaves on sites. Finally a characterization of these sheaves in terms of covers and compatible families is presented.
Language
English
Source (journal)
Applied categorical structures. - Dordrecht, 1993, currens
Publication
Dordrecht : 2009
ISSN
0927-2852
Volume/pages
17:1(2009), p. 1-28
ISI
000262310700001
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.02.2012
Last edited 13.10.2017
To cite this reference